Alka-Seltzer XS tablets20s

You have 0 of this in your trolley

Alka-Seltzer XS tablets
0 in trolley

Quantity of Alka-Seltzer XS tablets in trolley 0

0 in trolley.
£3.95(19.8p each)3.95
Fast, double action pain relief. Water-soluble tablets with aspirin, paracetamol + caffeine. For general pain including headaches & migraines, period pain, rheumatic & muscular pain. Relief from cold & flu symptoms. Sugar free. Suitable for vegetarians & vegans.Alka-Seltzer XS is a double action formula, with added caffeine, designed to act fast on pain. The soluble tablets contain aspirin and paracetamol, which together have pain relief, fever relief, and anti-inflammatory properties. Aspirin and paracetamol are rapidly absorbed and distributed around the body to provide fast relief of general pain such as headaches, migraines, period pain, toothache, and sore throat. Alka-Seltzer XS also provides symptomatic relief of fever, colds and flu, as well as rheumatic pain, sciatica, lumbago, fibrositis, and muscular aches and pains. Alka-Seltzer XS can be taken by adults and children over 16. It is sugar free and suitable for vegetarians and vegans.

Each Effervescent Tablet contains: Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg, Sodium content 472mg per tablet

Typical values

Preparation and Usage

Always read the label. Please read the enclosed leaflet carefully. Directions: Alka-Seltzer XS should always be dissolved in water before use. Dosage: Adults and children aged 16 and over: 2 tablets every 4 hours, if necessary. Do not take more than 8 tablets in 24 hours. Do not take for more than 3 days without consulting your doctor.

Lifestyle

  • No Sugar
  • Suitable for Vegans
  • Suitable for Vegetarians

Nutritional claims

  • Sugar free

Warnings

  • Keep out of the sight and reach of children.<br><br>Do not give to children under 16 years of age, unless your doctor tells you to.<br>Do not take more medicine than the label tells you to.<br>If you do not get better talk to your doctor.<br>Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well.<br><br>CONTAINS ASPIRIN AND PARACETAMOL

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer